Zoomed Image
  • Febrex Plus Tablets 20's

Febrex Plus Tablets 20's

kes160
Add to Cart

In stock 6.00 available!

Description
Febrex Plus Tablets contains Chlorpheniramine 2mg, Paracetamol/Acetaminophen 500mg and Phenylephrine 10mg. Chlorpheniramine is an anti-allergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
How to use
The recommended dosage for Febrex Plus in adults is 1 tablet taken twice to thrice daily or as advised by the physician.
Precautions
Taking Febrex Plus Tablet with alcohol can cause liver damage.
Febrex Plus Tablet may be unsafe to use during pregnancy.
Febrex Plus Tablet should be used with caution in patients with liver disease. Dose adjustment may be needed. Please consult your doctor.